# SDR 96ZZZM52

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31013
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1035
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Condition: Smoking
- Location: Aft Lav
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MCO - FLT NR 265 - DURING DESCENT, SMOKE WAS DETECTED IN AFT LAVATORIES.  LAVATORY CIRCUIT BREAKERS WERE PULLED, SMOKE IMMEDIATELY CEASED AND DISSIPATED.  THE LAVATORY WATER HEATERS WERE FOUND WITH NO WATER IN THEM.  HEATERS WERE PURGED AND OPERATIONIONALLY CHECKED.  OPERATIONAL CHECK NORMAL.
